# SDR CALA2019053100868

- Difficulty date: May 22, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 49,802 hours, 14,317 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110478
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0559 CRACK ON STR 16R AT STA 780+24. FROM EDGE OF STR TO FIRST FASTNER HOLE. REF ON ST-ENG N/R CARD NO 0064016. FOUND STRINGER 16R AT STA 780+24 CRACK 1.0" LONG REMOVED AND INS TALLED NEW STRINGER P/N 143N3110-478 IAW SRM 51-40-02 A ND DWG 143N3110 WORK ACCOMPLISHED INSPECTED SEE ABOVE FOR MAINTENANCE ACCOMPLISHED.
